Alert archive / Oklahoma / Red Flag Warnings in 2026

Red Flag Warning 1, NWS Tulsa, OK

February 18, 20264 counties in Arkansas; 19 counties in Oklahoma

NWS Tulsa, OK issued this red flag warning at Feb 18, 2026, 11:30 AM CST for 4 counties in Arkansas; 19 counties in Oklahoma. It took effect at Feb 19, 2026, 9:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2026, 11:30 AM CST (17:30 UTC)
In effect from
Feb 19, 2026, 9:00 AM CST
Expired
Feb 19, 2026, 8:00 PM CST
In force
11 hr
Issued by
NWS Tulsa, OK
All 23 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2026-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2026-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS84 KTSA 181730
RFWTSA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tulsa OK
1130 AM CST Wed Feb 18 2026

ARZ001-002-010-011-OKZ054>071-190700-
/O.UPG.KTSA.FW.A.0001.260219T1600Z-260220T0200Z/
/O.NEW.KTSA.FW.W.0001.260219T1500Z-260220T0200Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
1130 AM CST Wed Feb 18 2026

...NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS FORECAST
THURSDAY FOR MUCH OF NORTHEAST OKLAHOMA AND FAR NORTHWEST 
ARKANSAS...

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM CST THURSDAY FOR
VERY DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST OKLAHOMA
AND FAR NORTHWEST ARKANSAS...

The National Weather Service in Tulsa has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM CST Thursday. The
Fire Weather Watch is no longer in effect. 

* WIND...West to west-northwest at 15 to 25 mph, gusting to 35 
  mph. 

* HUMIDITY...10 to 20 percent.

* TEMPERATURE...Upper 60s to Lower 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

&&

$$
2 follow-up statements
626 
WWUS84 KTSA 190340
RFWTSA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tulsa OK
940 PM CST Wed Feb 18 2026

ARZ019-020-OKZ072>074-192100-
/O.EXA.KTSA.FW.W.0001.260219T1500Z-260220T0200Z/
Crawford-Franklin-Sequoyah-Pittsburg-Haskell-
940 PM CST Wed Feb 18 2026

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 8 PM CST THURSDAY FOR
VERY DRY AND WINDY CONDITIONS FOR MUCH OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...

The National Weather Service in Tulsa has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM CST Thursday. 

* WIND...West to west-northwest at 15 to 25 mph, gusting to 30 
  to 40 mph. 

* HUMIDITY...10 to 20 percent.

* TEMPERATURE...Mid 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

&&

$$

ARZ001-002-010-011-OKZ054>071-192100-
/O.CON.KTSA.FW.W.0001.260219T1500Z-260220T0200Z/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-
940 PM CST Wed Feb 18 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM CST
THURSDAY FOR VERY DRY AND WINDY CONDITIONS FOR MUCH OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS...

The National Weather Service in Tulsa has issued a Red Flag
Warning, which is in effect from 9 AM to 8 PM CST Thursday. 

* WIND...West to west-northwest at 15 to 25 mph, gusting to 30 
  to 40 mph. 

* HUMIDITY...10 to 20 percent.

* TEMPERATURE...Upper 60s to Lower 70s.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that a dangerous combination of weather
conditions and dry vegetation is expected within 24 hours,
favoring rapid growth and spread of any wildfires. The primary
weather factors include stronger winds, lower humidities, and
warmer temperatures.

&&

$$
602 
WWUS84 KTSA 200153
RFWTSA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tulsa OK
753 PM CST Thu Feb 19 2026

ARZ001-002-010-011-019-020-OKZ054>074-200300-
/O.EXP.KTSA.FW.W.0001.000000T0000Z-260220T0200Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-
753 PM CST Thu Feb 19 2026

...RED FLAG WARNING WILL EXPIRE AT 8 PM CST THIS EVENING FOR MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

Gusty northerly winds will continue into the early morning hours
before gradually diminishing by sunrise. These winds could
continue to impact any ongoing fire suppression efforts. Much 
cooler temperatures continue to overspread the region and humidity
levels are rising. This will reduce the grassland fire weather 
risk.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Feb 18, 8:41 AM CST, 2 hours 49 minutes earlier. Its key messages:

  • Updated at 840 AM CST Wed Feb 18 2026
  • Fire weather will continue to be the main concern through Thursday, due to the warm and windy conditions. The potential will be highest on Thursday.
  • Cooler temperatures and low precipitation chances return by the weekend.
Area forecast discussion, Feb 18, 8:41 AM CST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
841 AM CST Wed Feb 18 2026

...New UPDATE...

.KEY MESSAGES...
Updated at 840 AM CST Wed Feb 18 2026

 - Fire weather will continue to be the main concern through Thursday,
   due to the warm and windy conditions. The potential will be highest
   on Thursday.

 - Cooler temperatures and low precipitation chances return by
   the weekend.

&&

.UPDATE...
Issued at 840 AM CST Wed Feb 18 2026

A Pacific cold front has pushed through most of the forecast area
this morning. Much drier air is observed behind the front, with
dewpoints dropping into the 20s across portions of NE OK. The
gradient has relaxed across the region, with winds light and
variable. Skies were partly to mostly cloudy, but should clear
from NW to SE this afternoon. As is typically the case behind
Pacific fronts, the cooling is offset by downslope warming and
that will be the case today. In fact, today's highs are forecast
to be warmer than the cloudier day yesterday, in the mid to upper
70s. Winds will begin to increase this afternoon as the next area
of low pressure deepens over eastern CO. Wind gusts in the 15 to
25 mph range can be expected mainly along and west of highway 75
in northeast OK this afternoon.

With the unseasonably warm temps and dry air in place, RHs will
drop into the 15 to 25% range this afternoon across much of the
region. A Fire Danger Statement remains in effect for areas west
of highway 75 where the strongest winds overlap the warm and dry
conditions.

Lacy

&&

.SHORT TERM...
(Through Wednesday)
Issued at 1037 PM CST Tue Feb 17 2026

Weak cold front will move into NE OK before midnight and continue
eastward across the local region through early day Wednesday. Much
drier air will be the most notable difference with the airmass
change as temperatures will again reach unseasonably warm levels
by Wednesday afternoon. Winds will generally be light through
early afternoon before steadily increasing through the afternoon
especially across portions of E OK. A window for heightened fire
weather concerns will likely develop across NE OK given the very
low afternoon humidity levels and the period of gusty winds.

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 1037 PM CST Tue Feb 17 2026

The energetic zonal flow across the CONUS will feature another
strong wave moving across the Plains Wed night through Thursday.
Strengthening wind fields will keep winds gusty through Wed night
and a brief window for moisture return ahead of the next cold
front. Thursday will have worsening fire weather conditions
beginning by mid morning as much drier air quickly follows the
advancing cold front. The early onset and expanding footprint of
higher grassland fire spread rates could create a prolonged day of
fire suppression efforts. Winds will turn westerly to
northwesterly as a secondary cold front pushes southeastward and
this front will mark the arrival of cooler temperatures. The wind
shift will also be a focus for any ongoing fire suppression.

Winds relax Thursday night with cooler temperatures area wide on
Friday as sfc high pressure builds through the region. The next
fast moving wave will move into the Plains Friday night into
Saturday with a low chance of light precipitation developing
across the local area. A brief rain snow mix may pass near the
OK/KS border but no winter impacts are expected at this time. Any
rainfall amounts are likely to remain very light. Temperatures
near to slightly below normal are likely for the weekend into
early next week with a warming trend thereafter. Dry weather is
also likely to continue.

&&

.AVIATION...
(12Z TAFS)
Issued at 515 AM CST Wed Feb 18 2026

VFR conditions will prevail through the forecast period. Southwest
winds will gust around 20 knots, especially across eastern OK
during the afternoon. Wind gusts will drop after sunset, with LLWS
returning to all areas late in the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  51  71  32 /   0   0   0   0
FSM   78  54  76  37 /   0   0   0   0
MLC   79  55  74  36 /   0   0   0   0
BVO   76  46  68  26 /   0   0   0   0
FYV   76  52  74  31 /   0   0   0   0
BYV   75  55  72  34 /   0   0   0   0
MKO   77  55  72  34 /   0   0   0   0
MIO   73  53  69  29 /   0   0   0   0
F10   78  55  71  33 /   0   0   0   0
HHW   75  58  74  41 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Thursday morning through Thursday
     evening for OKZ054>071.

AR...Fire Weather Watch from Thursday morning through Thursday
     evening for ARZ001-002-010-011.

&&

UPDATE...30
SHORT TERM...07
LONG TERM....07
AVIATION...14
Hazardous weather outlook, Feb 18, 4:19 AM CST, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
419 AM CST Wed Feb 18 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
419 AM CST Wed Feb 18 2026

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...AREAWIDE.
	ONSET...LATE MORNING.

FIRE WEATHER DANGER.
	RISK...Elevated.
	AREA...AREAWIDE.
	ONSET...LATE MORNING.

DISCUSSION...
Warm, dry, and breezy conditions will be present again today.
Winds may gust 15-25 mph this afternoon, highest in eastern OK.
These factors will once again result in elevated fire weather
concerns.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Very High Fire Weather Potential...High Wind Potential.
FRIDAY TO MONDAY...No Hazards.
TUESDAY...Very High Fire Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Fire weather concerns persist Thursday as a cold front moves
through the area. There will be a period of strong winds gusting
30-40 mph and very low relative humidity. Locally critical fire
weather concerns may develop. Somewhat cooler weather arrives over
the weekend with a chance of a few showers Saturday. As most areas
will see little to no rain, fire weather potential will begin to
rise again next week.

weather.gov/tulsa contains additional information.

Nearby

Red Flag Warnings in Oklahoma, 2026Red Flag Warnings in Arkansas, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.